Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 1
Page No. 84 - 88

Three Step Rational Methods for Integration of Differential Equations with Singularities

Authors : K.O. Okosun and R.A. Ademiluyi

Abstract: This study describes a three-step method for the numerical solution of ordinary differential equations with singularities. The scheme is based on rational functions approximation technique and its development and analysis is based on power series expansions (Taylor and Binomial) and Dalhquist stability test method. The scheme is convergent and A-stable. Numerical results show that the scheme is accurate, effective and efficient.

How to cite this article:

K.O. Okosun and R.A. Ademiluyi , 2007. Three Step Rational Methods for Integration of Differential Equations with Singularities. Research Journal of Applied Sciences, 2: 84-88.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved